# SDR NSVA20070073

- Difficulty date: March 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,664 hours, 38,404 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS130425D
- Condition: Sheared
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TORQUE LINK (UPPER HALF) PIN, CENTER BOLT BROKEN.  REMOVED AND REPLACED NOSE LANDING GEAR TORQUE LINK (UPPER HALF) PIN, CENTER BOLT IAW SAAB 340 AMM 32-21-15, P/N NAS1304-25D.
